# SDR C2XA08R1098

- Difficulty date: June 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 16,798 hours, 12,904 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00497
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 1,440 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2306 - EWR - FLIGHT CREW REPORTED CABIN ALTITUDE SHOWING DASHES.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT WITHOUT INCIDENT.  EWR MX REMOVED AND REPLACED ELECTRO-PNEUMATIC OUTFLOW VALVE AND DIGITAL PRESSURE CONTROLLER.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  ELECTRO-PNEUMATIC OUTFLOW VALVE INFORMATION REPORTED ON SDR C2XA08R1097.  (A)
